# SDR AALA20030455

- Difficulty date: April 11, 2003
- Submitted: September 5, 2003
- Operation: Air carrier
- Aircraft: N295AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49307
- System (JASC): 2120 · Air Distribution System
- Part: Seal
- Condition: Leaking
- Location: A/C Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DFW - FLT 1938 - DFW-CLE, ON CLIMB-OUT, TAIL COMPARTMENT HIGH LIGHT ILLUMINATED.  FOLLOWED CHECKLIST AND LIGHT EXTINGUISHED WHEN LEFT PACK WAS TURNED OFF.  LIGHT ILLUMINATED AGAIN WHEN POWER ADVANCED TOWARD CLIMB POWER.  RETARDED POWER AND LIGHT EXTINGUISHED.  RETURNED TO DFW AND LANDED WITHOUT INCIDENT.  REPLACED LEFT PACK HEAT EXCHANGER EXHAUST SLIP DUCT SEAL.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
